Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Lowest order invariants for real-analytic surfaces in $ {\bf C}\sp 2$

Author: Gary A. Harris
Journal: Trans. Amer. Math. Soc. 288 (1985), 413-422
MSC: Primary 32F25
MathSciNet review: 773068
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ M$ is a general real-analytic surface in complex euclidean two-space with complex tangent space at a point $ p$. Further suppose $ M$ is tangent to order $ k$ at $ p$. This paper determines a complete set of $ k$th order local holomorphic invariants for $ M$ at $ p$.

References [Enhancements On Off] (What's this?)

  • [1] E. Bishop, Differentiable manifolds in complex euclidean space, Duke Math. J. 32 (1965), 1-22. MR 0200476 (34:369)
  • [2] J. K. Moser and S. M. Webster, Normal forms for real surfaces in $ {{\text{C}}^2}$ near complex tangents and hyperbolic surface transformations, Acta Math. 150 (1983), 255-296. MR 709143 (85c:32034)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32F25

Retrieve articles in all journals with MSC: 32F25

Additional Information

Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society